Ask an expert
Question

12 Mar 2007

The pill-help!!!
I have been on triphasil for 2 years now and have been getting facial hair. could the pill be causing this? Also which pill can increase your breast size?
Answer 436 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The Pill shuld not cause increased facial hair. The Pill does not generally increase breast size though this occasionally occurs in some women.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17870 votes
Vote